# SDR DALA1153270693

- Difficulty date: September 12, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN AND O/H BIN LIGHTS AT SEATS 3 AND 6 INOP. T/S AND FOUND 2 EA FUSES BAD, REPLACED SAME CHECKS GOOD IAW AMM 33-51-07-962-071.
